Skip to main content
placeholder image

Open Channel Flow past a Bottom Obstruction

Journal Article


Abstract


Publication Date


  • 1996

Citation


  • Zhu, S. & Zhang, Y. (1996). Open Channel Flow past a Bottom Obstruction. Journal of Engineering Mathematics, 30 (4), 487-499.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2560

Number Of Pages


  • 12

Start Page


  • 487

End Page


  • 499

Volume


  • 30

Issue


  • 4

Abstract


Publication Date


  • 1996

Citation


  • Zhu, S. & Zhang, Y. (1996). Open Channel Flow past a Bottom Obstruction. Journal of Engineering Mathematics, 30 (4), 487-499.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2560

Number Of Pages


  • 12

Start Page


  • 487

End Page


  • 499

Volume


  • 30

Issue


  • 4